# SDR UALA2012041302246

- Difficulty date: April 12, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,460 hours, 22,818 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 6225126001MOD
- Part serial: 501
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR MADE GRINDING SOUNDS DURING CLIMB.  RADAR DISPLAYED IS NOT ACCURATE.   REPLACED WEATHER RADAR DRIVE UNIT.  OPS CHECKED AT GATE SHOWS NORMAL TEST DISPLAY AND NO GRINDING NOISE WHEN OPERATING TILT FUNCTION.
